International Journal of Advanced Research and Development

International Journal of Advanced Research and Development


International Journal of Advanced Research and Development
International Journal of Advanced Research and Development
Vol. 2, Issue 5 (2017)

A new integral operator using generalized hypergeometric operator


Manisha Summerwar, Lokesh Jasoria, SK Bissu

In this paper, we define a new integral operator using generalized hypergeometric operator for certain p-valent functions in the unit disc. By using new integral operator we obtain many known integral results.
Download  |  Pages : 622-625
How to cite this article:
Manisha Summerwar, Lokesh Jasoria, SK Bissu. A new integral operator using generalized hypergeometric operator. International Journal of Advanced Research and Development, Volume 2, Issue 5, 2017, Pages 622-625
International Journal of Advanced Research and Development